# SDR TIM2001F00006

- Difficulty date: May 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900
- Aircraft serial: UB11
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

OIL LINE TO THE TORQUE MANIFOLD, B-NUT CAME LOOSE, OIL PRESSURE FLUCTUATED AND ENGINE SHUT DOWN.  AIRCRAFT LANDED.  ENGINE WAS INSPECTED AS PER MM,  LOW OIL PRESSURE PROCEDURE.  NO DAMAGE FOUND - OIL SERVICED AND ENGINE TEST RUN PER P/W CHECK.
